Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/pain-management/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    caudal injection
    avatar
    charl1942 posted:
    Has anyone reading this, ever had a caudal injection in a joint, and after
    the numbing agent wears off a few hours later, you experienced unbearable pains for days? I had another yesterday. Last night the pain was so bad I did not sleep 30 minutes all night and I haven't been able to catnap all day. The last one, hurt for 12 days and I was beginning to feel like it was a mistake to have had it done, but on the 13th day, I had relief. The comfort I had from that lasted a few months. It helped about 60-80%.
    I just do not understand why the pain is as intense after for a while before it begins to help. I can only hope that I will have some relief very soon, Any thoughts or help?


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center